American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10J20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. E. H. Ismail and D. Stanton. Tribasic integrals and identities of Rogers-Ramanujan type. Trans. Amer. Math. Soc. 355 (2003) 4061-4091. MR 1990575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. B. Richmond. Asymptotic relations for partitions . Trans. Amer. Math. Soc. 219 (1976) 379-385. MR 0412137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. M. Robertson and D. Spencer. Partitions of large multipartites with congruence conditions. I . Trans. Amer. Math. Soc. 219 (1976) 299-322. MR 0401688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerald Weinstein. Minimal complementary sets . Trans. Amer. Math. Soc. 212 (1975) 131-137. MR 0399023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1